# SDR AALA202107225341

- Difficulty date: February 24, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 56,445 hours, 33,821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT SHUTDOWN ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ENGINE 1 FIRE LOOP A FAULT. ACCOMPLISHED TEST OF ENGINE 1 FIRE LOOP PER AMM 26-12-00 OPERATIONS CHECK NORMAL.
